Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

so ive been on accutane for about 4 months now (5 left), and it has got rid of all my active acne...all thats left is alot of red flat marks pretty much all over my face and it looks bad, was just wondering if they were infact red marks or not...pretty confused at the moment...anyway was wondering is there any way to make the red marks fade? or any way to help them heal quicker?

pics are on my profile in gallery

Share this post


Link to post
Share on other sites

Those a posted stick message at the top of this forum. Consult that. :)

Share this post


Link to post
Share on other sites

I've consulted my dermatologist about getting rid of red marks because I also have many left from after my first course of accutane. There are no ways to treat it, the red marks fade with time, depending on severity, will usually fade significantly within a years time.

Good luck

Andrew

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×